EconPapers    
Economics at your fingertips  
 

Spurious Nonlinear Regressions In Econometrics

Young-Sook Lee, Tae-Hwan Kim () and Paul Newbold

No 27, Royal Economic Society Annual Conference 2004 from Royal Economic Society

Date: 2004-09-17
New Economics Papers: this item is included in nep-ecm and nep-ets
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://repec.org/res2004/LeeKimNewbold.pdf full text

Related works:
Journal Article: Spurious nonlinear regressions in econometrics (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecj:ac2004:27

Access Statistics for this paper

More papers in Royal Economic Society Annual Conference 2004 from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:ecj:ac2004:27